# SDR REXA2022062201299

- Difficulty date: June 15, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 33,532 hours, 23,354 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Unit
- Part number: 37702836
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MLG BAY OVHT WARNING MESSAGE AFTER TAKEOFF. QRH COMPLETED MESSAGE WENT AWAY.	R/R OVERHEAT DETECTOR UNIT IAW CRJ900 AMM REF. 26-14-01, OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
